Analysis of an Il’in Scheme for a System of Singularly Perturbed Convection-Diffusion EquationsReport as inadecuate




Analysis of an Il’in Scheme for a System of Singularly Perturbed Convection-Diffusion Equations - Download this document for free, or read online. Document in PDF available to download.

In this paper, a numerical solution for a system of singularly perturbed convection-diffusion equations is studied. The system is discretized by the Il’in scheme on a uniform mesh. It is proved that the numerical scheme has first order accuracy, which is uniform with respect to the perturbation parameters. We show that the condition number of the discrete linear system obtained from applying the Il’in scheme for a system of singularly perturbed convection-diffusion equations is ON and the relevant coefficient matrix is well conditioned in comparison with the matrices obtained from applying upwind finite difference schemes on this problem. Numerical results confirm the theory of the method.

KEYWORDS

Convection-Diffusion, Il’in Scheme, Uniform Convergence, Singular Perturbation, Condition Number

Cite this paper

M. Ghorbanzadeh and A. Kerayechian -Analysis of an Il’in Scheme for a System of Singularly Perturbed Convection-Diffusion Equations,- Applied Mathematics, Vol. 2 No. 7, 2011, pp. 866-873. doi: 10.4236-am.2011.27116.





Author: Mohammad Ghorbanzadeh, Asghar Kerayechian

Source: http://www.scirp.org/



DOWNLOAD PDF




Related documents